International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 233-238
Some inequalities for maximum modules of polynomials
Department of Algebra, Combinatorics & Analysis, Division of Mathematics, Auburn University, Auburn, AL, USA
Received 29 March 1990; Revised 20 August 1990
Copyright © 1991 N. K. Govil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A well-known result of Ankeney and Rivlin states that if is a polynomial of degree
, such that in , then . In this paper we prove
some generalizations and refinements of this result.